# SDR SWAA2025051265619

- Difficulty date: April 30, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 8,682 hours, 4,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HANDLE/CAM HAS PLAY<[01] SECURED HANDLE CAM PER AMM 20-50-11.
